# SDR SWAA2023030605237

- Difficulty date: February 20, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WIRING BEHIND SIDEWALL PANEL 232YHW HAS A BROKEN CONNECTOR<[01] INSPECTED EMERGENCY EXIT LIGHTING CONNECTORS AND LIGHTING CONNECTORS BEHIND AND NEARBY PANEL NO. 232YHW AND FOUND NO DEFECTS: D12464 (OVERWING SIDEWALL LIGHT) D12460/D12462 (OVERWING EMERGENCY LOCATOR) D10714 (EMERGENCY EXIT POWER SUPPLY) D03666/D03668 (OVERWING PROXIMITY LOCATOR)  UPON FURTHER INVESTIGATION; FOUND R/H DOOR AREA HEATER CONNECTOR D12656 DEPINNED. REPINNED AND TERMINATED CONNECTOR IAW SWPM 20-30-12.  TOOLING: ID: E-3380 DUE: 11/2023;[02] VERIFIED CORRECTIVE ACTION #1.;[03] COMPLETED STEP 1;[04] VERIFIED COMPLETE STEP 1.;[05] VERIFIED MEASUREMENTS.
